Gocovri and Parkinson's disease | MyParkinsonsTeam

Connect with others who understand.

sign up log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Gocovri"

reset
Has Anyone Switched From Amantidine To GOCOVRI? What Results Did You Experience?
A MyParkinsonsTeam Member asked a question 💭

I had to go off amantadine because of side effects and the doctor wants me to take GOCOVRI. However, my insurance won't pay for it. Has anyone stopped Amantadine and had better results with GOCOVRI?

Are you using anything else for dyskinesia?

A MyParkinsonsTeam Member

Gocovri is amantadine

My Doctor Just Put Me On The Drug Gocovri Yesterday.
A MyParkinsonsTeam Member asked a question 💭

Can anyone out there give me some feed back on this drug if they use it or tried it. Dr. said it was for shorter OFF times and milder dyskenesia. Also said the drug might be expensive. I have not checked into that yet. Any information would be appreciated. Thanks Bean

A MyParkinsonsTeam Member

Hi, Melisa! Welcome to our team. I hope you already know how wonderful the MyparkisonTeam is. I continue to be amazed by their willingness to help in any way they can. There are so many things, some… read more

Is Anyone Taking The Drug Gocovri (New Amantadine), Any Help Or Side Effects
A MyParkinsonsTeam Member asked a question 💭

Went to the doctor yesterday and he put me on new Amantadine drug. I know I mentioned it way back when on this site but it was pretty new then and no one knew too much about it. How about now, anyone taking this? Bean

A MyParkinsonsTeam Member

I had no problem with the lower dosage but when my dosage was raised I had problems. That is my experience.

I Reacted To Amantadine So I Am Off All Meds For The Shaking Tremors I Get. Are There Other Drugs That I Could Take For The Tremors?
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Thank you for the options. I will ask my neurologist next week.

I Would Like To Know How Others Deal With Freezing Of Gait. I Experiencing It More And More?
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

My husband was put on a higher dose of stelevo as well as adding gocovri to his list of medications. Presently it is working well.

Anyone Have Eye Issues With GoCovri? Any Other Side Effects Experienced?
A MyParkinsonsTeam Member asked a question 💭

What extended release med works best?

How Long Before You Increase Your Medicine?
A MyParkinsonsTeam Member asked a question 💭

I know everyone is different, but how long were you on sinemet before you increased your dose?

A MyParkinsonsTeam Member

Are you talking with your doctor?

Hopefully, you're working with your Neurologist. You and your Neurologist will decide whether to increase or decrease your medications. You can take too much also.

Hi - Looking For Feedback From Those Of You Taking Gocovri (137 Mg Capsule Taken At Bedtime). Any Side-effects?
A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Currently taking Trazadone 100mg at 9:00 pm, have not heard of Gocovri - Good Luck!

Gocovri
A MyParkinsonsTeam Member asked a question 💭

I am taking Gocovri for dyiskensias for about 4 years. It's not helping at all. My doctor doubled the dosage from one pill, 137.5 mg. at night to 2 pills at night. I started 2 pills a week ago. I was at least 85 percent better for a week but today it stopped working and the dyskensias are back full force.
Has anyone taken Gocovri?

A MyParkinsonsTeam Member

I go to a Parkinson's specialist at NYU in NYC where I live. I have take a couple of other medications for dyskinsias but they didn't help. The dysjkinsias are getting much worse and he doubled the… read more

Anyone Else On Rytary?
A MyParkinsonsTeam Member asked a question 💭

Is it expensive? My doctor tried to give me a higher dose but it made me too ill. I was throwing up all day. Now îf my insurance would only approve ît! I can't imagine why they are balking unless it is over the cost. I believe it is a newer drug.

A MyParkinsonsTeam Member

That's lower than my cost would be!